MAUDE Adverse Event Report: OLYMPUS VIETNAM CO. LTD. SINGLE USE LIGATING DEVICE

OLYMPUS VIETNAM CO. LTD. SINGLE USE LIGATING DEVICE
Model Number HX-400U-30
Medical Device Problem Codes Entrapment of Device (1212); Difficult to Remove (1528); Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a diagnostic colonoscopy, the single use ligating device may not have been deployed correctly.Upon further follow up, the customer indicated that the device anchored itself around the patient's tissue.The proceduralist could not remove it for a prolonged period because the slider part of the device detached from the operation wire.The procedure was completed with the same device with a delay greater than or equal to 30 minutes.There were no reports of further patient harm.
 
Additional Manufacturer Narrative
Additional information was requested including further patient details, outcome, and method of device removal, but no customer response has been received at this time.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
No additional information received from the customer.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.Updated fields: h6, h7 and h9 a review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.The most probable cause of the complaint is not established.The investigation findings do not lead to a clear conclusion about the cause of the reported adverse event.Olympus will continue to monitor field performance for this device.

Brand Name
SINGLE USE LIGATING DEVICE
Common Device Name
SINGLE USE LIGATING DEVICE
Manufacturer (Section D)
OLYMPUS VIETNAM CO. LTD.
8 street, long thanh ind. zone
an phuoc commune
dong nai province 81000 0
VM  810000
Manufacturer (Section G)
OLYMPUS VIETNAM CO. LTD.
8 street, long thanh ind. zone
an phuoc commune
dong nai province 81000 0
VM   810000
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24857501
Report Number3008040402-2026-00135
Device Sequence Number16071201
Product Code MND
UDI-Device Identifier04953170368615
UDI-Public04953170368615
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
CLASS2-EXMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Remedial Action Relabeling
Type of Report Initial,Followup
Report Date (Section B) 07/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberHX-400U-30
Device Lot Number3XV
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/24/2026
Supplement Date Received by Manufacturer07/08/2026
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date07/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3003995201-09/30/2025-00
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown